# SDR SWIA200719085

- Difficulty date: September 20, 2007
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7741
- Aircraft time: 9,409 hours, 8,138 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOORBEAM IS CRACKED AT LBL9, FOUND AT C-CHECK.  INSTALLED REPAIR PARTS PER REO 601R-53-11-171 REV D.
